Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I took a 5 month course of accutane that I finished 3 weeks ago. I always took care of myself, and prior to accutane I was stronger, and never really got hurt. I would play sports all the time, and I always used to work out very hard, using heavy weights.. I never really got sore from the workouts, cause my body got used to it, if I went a long time with out lifitng weights, then i'd get sore for 2 days after the 1st day i start working out after not touching a weight for a long time. During my accutane course my body was very sore and achy, and i couldn't workout. now i just finished accutane 3 weeks ago, and i started working out early this week, i had a hard workout, tried to use somewhat heavy weights, althought i couldn't lift as much as i could before tane, and i got tired quicker than normal. After working out, My body got extremely sore, like worse than ever before. It got so bad I could put my arm down for 2 days, and my chest was hurting extremely bad. After a day my other arm got bad, and yestarday was rediculous, i literally had 2 keep both my arms up, as I was in rediculous pain.. This is weird and im starting to think its beyond normal soreness because this is the 3rd day in a row now that im extremely sore, and my body has never gotten this sore. I know the accutane took alot out of me, i dont know if i should blame the accutane for this, but this certainly is weird. 3 weeks off tane, and my body is just worn out. Also during accutane i've had alot of fatigueness. I dunno what to make of this, do you think this is from the accutane? I've worked out plenty, and goten sore before, just not nearly as sore as this.

Share this post


Link to post
Share on other sites

PLEASE I'm begging you, use paragraphs. I know it's hard, but it's so much easier to read!

You're probably just out of shape since you couldn't work out on the 'tane. Just take it slow and rebuild... you should be fine in a month or two.

Share this post


Link to post
Share on other sites

RXR type receptors are expressed in skeletal muscle. Isotretinoin/iso-metabolites do bind to them. It's definitely possible, though I'm unsure how likely it is that Accutane has caused muscle damage in your case. It's probably a normal case of delayed onset muscle soreness, but it's still best to see your doctor.

Make an appointment with your physician. When you see him, tell him that you are experiencing moderate to severe muscular soreness. If he dismisses that Accutane is the cause, and refuses to send you for testing, go straight to the emergency room immediately after you see him. Tell them the symptoms you experience after your weightlifting and omit any information regarding your Accutane treatment. If they decide to perform tests, then you have atypical diagnosis, giving you the ability to pursue legal action.

##

-Roaccutane Science: http://max001.proboards42.com

-Retinoid signaling, etc.

-FDA Advisory Committee on Accutane (2000)

-Accutane package label (2005)

-Package label history

Share this post


Link to post
Share on other sites

I took a 5 month course of accutane that I finished 3 weeks ago. I always took care of myself, and prior to accutane I was stronger, and never really got hurt. I would play sports all the time, and I always used to work out very hard, using heavy weights.. I never really got sore from the workouts, cause my body got used to it, if I went a long time with out lifitng weights, then i'd get sore for 2 days after the 1st day i start working out after not touching a weight for a long time. During my accutane course my body was very sore and achy, and i couldn't workout. now i just finished accutane 3 weeks ago, and i started working out early this week, i had a hard workout, tried to use somewhat heavy weights, althought i couldn't lift as much as i could before tane, and i got tired quicker than normal. After working out, My body got extremely sore, like worse than ever before. It got so bad I could put my arm down for 2 days, and my chest was hurting extremely bad. After a day my other arm got bad, and yestarday was rediculous, i literally had 2 keep both my arms up, as I was in rediculous pain.. This is weird and im starting to think its beyond normal soreness because this is the 3rd day in a row now that im extremely sore, and my body has never gotten this sore. I know the accutane took alot out of me, i dont know if i should blame the accutane for this, but this certainly is weird. 3 weeks off tane, and my body is just worn out. Also during accutane i've had alot of fatigueness. I dunno what to make of this, do you think this is from the accutane? I've worked out plenty, and goten sore before, just not nearly as sore as this.

Just take it slowly, your body isn't used to working out anymore. after the soreness goes away start working out again with lighter weights for a shorter amount of time, then gradually increase the intensity of your workouts as your body becomes stronger again.

Share this post


Link to post
Share on other sites

No, whats different is, I've taken breaks befor for several months, i've quit and then started working out again, and i got sore, but never like this. This is alot. This is way to much, and my body just isn't like it used to be. Im not sayin i was in body builder shape, or great shape, cause i wasn't, but i was in much better shape than this. And i was very durable, now i can't really even hold a glass of water without being in pain. I was never like this before.

Share this post


Link to post
Share on other sites

Yes, people report muscle weakness, aches, joint aches all the time. The best thing to do would be instead of trying to lift heavy, lift lighter. Your body will need about 6 months to really sort out it's healing, and during that time you should ease up if you are feeling the way you describe. The slowed healing also means slower recovery time, so use more of a beginner's schedule and drop your weights down to something that you can lift comfortably for a while. Then gradually work up to where you were instead of trying to jump right to it.

Share this post


Link to post
Share on other sites

Follow my advice. What trouble is it? Better safe than sorry.

I dont go to doctors, I worked ansering phones for doctors, and beleive me im sick of them, i'll only see a doctor if im about to die, I usually dont need doctors other than a routine checkup here and there or a derm whle I was on accutane.

Yes, people report muscle weakness, aches, joint aches all the time. The best thing to do would be instead of trying to lift heavy, lift lighter. Your body will need about 6 months to really sort out it's healing, and during that time you should ease up if you are feeling the way you describe. The slowed healing also means slower recovery time, so use more of a beginner's schedule and drop your weights down to something that you can lift comfortably for a while. Then gradually work up to where you were instead of trying to jump right to it.

Ohhh!!! I knew i was killin myself with this accutane.. I can't win, my face still looks crappy sometimes, i have all these red marks. :wall:

Share this post


Link to post
Share on other sites

yes man accutane makes you ALOT more tired

just take it slow in a couple months the oil required to lubricate the joints etc will be back to normal then you'll be able to workout as usual

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×